Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did it work for you?

Posted by on Jun. 9, 2009 at 9:18 PM
  • 3 Replies

I have been off and on meds for YEARS for depression...well, after 21 months I am back on them.

My doc didn't want to put me back o Prozac so she put me on Wellbutrin.

I tried this once before (with another doctor) about 6 years ago and it didn't work.  My current doc believes it is because the dose wasn't high enough so now I am on Wellbutrin Extended Release Tabs - 200mg twice a day.

Has anyone had success with this?

Did it make you feel "off" the first time you took it?  Does that go away?  I took my first dose this evening and I don't feel sick or bad and I know it isn't an allergic reaction but I can definitely feel that I have been medicated...if that makes sense.

Anyway, just curious.

Thanks in advance.


by on Jun. 9, 2009 at 9:18 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
msmoody
by Ruby Member on Jun. 9, 2009 at 9:20 PM

Sorry, sweetie..I was only on Wellbutrin once..a low dose to help me quit smoking.

Did it work? I have a cigarette burning as I reply...

anetrnlov
by on Jun. 9, 2009 at 9:22 PM


Quoting msmoody:

Sorry, sweetie..I was only on Wellbutrin once..a low dose to help me quit smoking.

Did it work? I have a cigarette burning as I reply...

Yeah, I've heard a lot of people say they tried it to quit smokinng and it did no good.


mommasbabies77
by on Jun. 9, 2009 at 9:33 PM

I am on the generic form of wellbutrin 300 mg. It has helped me alot with depression although the depression hasn't completly disappeared and won't until all this court junk is over but anyway, I like it. It is one of the least likely to cause weight gain and the side effects aren't as bad as some of them.  The only thing I get from it is headaches.  It used to give me a burst of energy when I took it..but somehow all that has disappeared.  GL to you.


P.S. No it didn't make me feel medicated at all.  I was on Effexor before this one and it sure did.  I would give it a few days and see if it goes away. When I came off the effexor and went on the wellbutrin I had major withdrawals from the effexor so I might have had symptoms that I am not aware of.


Hate me if you want to, Love me if you can. *Toby Keith*

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)